# SDR 98ZZZM900

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Te Flap
- Part time: 5,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE, FOUND .5 INCH CRACK IN LHOB FLAP 29.5 INCH FROM OUTBOARD EDGE AND 15 INCH FROM TRAILING EDGE ON BOTTOM SKIN.  REPAIRED FLAP IAW AMWA TO 1900-27-00-0001.  (M)
